This research was carried out with the support of grant no. 14.W03.31.0031 from the Government of the Russian Federation.
The first author is also thankful to the Isaac Newton Institute in Cambridge for their support of this work
in the period of implementing the programme “Approximation, sampling and compression in data science”.
Citation:
B. S. Kashin, I. V. Limonova, “Selecting a dense weakly lacunary subsystem in a bounded orthonormal system”, Russian Math. Surveys, 74:5 (2019), 956–958
This publication is cited in the following 3 articles:
I. V. Limonova, “Dense weakly lacunary subsystems of orthogonal systems and maximal partial sum operator”, Sb. Math., 214:11 (2023), 1560–1584
I. V. Limonova, “Existence of dense subsystems with lacunarity property in orthogonal systems”, Russian Math. Surveys, 77:5 (2022), 952–954
B. S. Kashin, I. V. Limonova, “Weakly Lacunary Orthogonal Systems and Properties of the Maximal Partial Sum Operator for Subsystems”, Proc. Steklov Inst. Math., 311 (2020), 152–170